# SDR JJBA202003265020

- Difficulty date: March 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,027 hours, 23,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - COCKPIT FLOOR DOUBLER Y=+293.0 FR10/11. REMOVED AND REPLACED COCKPIT FLOOR DOUBLER AT Y= +293.0 AND 3EA. REPAIR DOUBLER
